# SDR ABXA9500079

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5925379523ABX1
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT CAPTAIN'S SEAT DROPPED TO THE FLOOR.  VERTICAL ADJUST DOESN'T SEEM TO BE LOCKING.  INSPECTED, LUBED CAPTAIN'S SEAT ASSEMBLY UP AND DOWN LOCKING PINS AND LINKAGE CONTROL CABLE.  OPS CHECKED GOOD.  SEAT WAS REPLACED AS A PRECAUTIONARY MEASURE AT ILN IAW DC-9 MM 25-10.  SEAT OPS CHECKED GOOD.
